# SDR SWIA2020090152123

- Difficulty date: August 8, 2020
- Submitted: September 1, 2020
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 36,152 hours, 32,596 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD SUPPORT ANGLE (UNDER FWD PULL IN LEVER) IS CHAFED.   (C-CHECK) RO 8/28/2020    REMOVED CHAFFING FROM PAX DOOR FWD SUPPORT ANGLEREF CRJ 200 SRM.  ORIGINAL THICKNESS OF PAX DOOR FWD SUPPORT ANGLE IS .063Â€? REF. CRJ200 SRM, MATERIAL REMAINING AFTER REMOVAL OF CHAFE DAMAGE IS .042Â€?, A MATERIAL LOSS OF .021Â€? OR 33%, MAKING ANGLE OUT OF LIMITS REF. CRJ200 SRM, WHICH ALLOWS MAX. MATERIAL LOSS OF 10%. REPLACE ANGLE.  INSTALLED FWD. FRAME SUPPORT ANGLE ON PASSENGER DOOR. REF: CRJ-200 SRM AND DWG.  PRERSSURE CHECKS GOOD.
